# SDR QXEA2012081300897

- Difficulty date: August 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S, BETWEEN FRAMES X236 TO X373.1 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED.  REMOVED RIVETS AS  NECESSARY IAW SRM 51-42-05-02-01.  CLEANED AREA IAW SRM 51-26-00-02-03.  NO CORROSION NOTED.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED TOPCOAT AND CPC IAW AMM 51-25-31-370-801 AND 51-25-01-390-801.  APPLIED ALODINE PRIMER AND PAINT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
